# SDR AALA202211302167

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 39,849 hours, 16,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Solenoid
- Part number: 8816001001
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH PLANE IN TRIM SELECTED AUTO PILOT A ABRUPT / VIOLENT HARD ROLL TO THE RIGHT 30 DEGREES AUTOPILOT DISCONNECTED. HAND FLOWN FOR 5 MIN, RETRIMMED, SELECTED A AGAIN ANOTHER ABRUPT HARD ROLL TO RIGHT AUTOPILOT DISCONNECT. AIRCRAFT AIR INTERRUPTED BACK TO PHX. EMERGENCY WAS NOT REQUIRED.  REMOVED AND REPLACED AILERON AUTO PILOT ACTUATOR-A DETENT SOLENOID PER AMM 22-17-12.
